MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: (b)(4)-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 302, 416, 312 mg/dl.The customer's expected fasting blood glucose test result is 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6)2017, a back to back blood test was not performed by the customer; customer stated she does not have any strips left.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 12/17/2018 and open vial date was undisclosed.The meter memory was reviewed for previous test result history: a 302mg/dl (b)(6)/2017 10:17 am fasting:yes.A 416mg/dl (b)(6)2017 02:53 pm fasting:yes.A 312mg/dl (b)(6)2017 01:42 pm fasting:yes.A 348mg/dl (b)(6)2017 11:13 am fasting:yes.A 214mg/dl (b)(6)2017 12:11 pm fasting:yes.Memory concerns:customer is concerned with the results of 302, 416, 312, 348 and 214 mg/dl in the meters memory.Customer stores strips in bedroom however customer advised ccr that she does not have any strips left and she cannot afford to buy any at this time because she is on a fixed income.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6816353
Report Number1000113657-2017-01608
Device Sequence Number16173351
Product Code NBW
UDI-Device Identifier00021292009281
UDI-Public(01)00021292009281
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/17/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1